MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, KGR 1.0CC 29G 100CT1/2" 8/CS
Medical Device Problem Codes Dull, Blunt (2407); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Note 1: manufacturer contacted customer in a follow-up call on 21-nov-2022 to ensure that the initial concern was resolved - able to establish contact with customer who stated she had attempted to return syringes to pharmacy.Customer stated the pharmacy tried three of the syringes and that they did not pierce the skin.Customer did not have pharmacy receipt; refund requested.Note 2: manufacturer contacted customer in several follow-up calls to ensure the initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Fiancé is calling on behalf of the customer.Customer stated that the syringes are not sharp and they do not puncture the skin.Customer also stated that the needle is not straight.The package had not been open or damaged when received ty the customer.This was the first time the customer has used the product out of this package.Customer had attempted to return syringes to pharmacy and was told to contact manufacturer for refund.The customer feels well and did not report any symptoms.The customer did not claim to be injured using the syringes and no medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 11-jan-2023: h6: updated fda¿s type, findings and conclusions codes.H10: syringes were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key15968530
Report Number1000113657-2022-00644
Device Sequence Number14687013
Product Code FMF
UDI-Device Identifier00041260385063
UDI-Public(01)00041260385063
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/14/2024
Device Model NumberSYR, KGR 1.0CC 29G 100CT1/2" 8/CS
Device Lot NumberNP21335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date11/18/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/18/2022
Supplement Date Received by Manufacturer12/15/2022
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown